Treatment of medication arrhythmia
Author Ольга Кияница
Arrhythmia is a disease of the cardiovascular system and it arises for various reasons. One of them is the overdose of drugs. This can be done deliberately or incorrectly adjusted dose. In any case, questions should be taken to take measures to improve the health of the patient.
Medication arrhythmia is not indicated by a separate code in ICD-10, but is often found in clinical practice, since it more precisely specifies the condition of the patient, indicating the cause of the disease.
During intoxication of the body with medicinal substances, various forms of arrhythmias can develop: tachycardia, bradycardia, extrasystole, fibrillation or flickering of the atria. Timely assistance to the patient helps to eliminate the symptoms of medication arrhythmias, and in some cases to prevent cardiac arrest.
Video Treatment of patients with heart rhythm abnormalities
If symptoms such as headache, nausea, vomiting, severe weakness, dizziness, palpitations, or heart pain develop after taking any medication, it should be reported to the treating doctor. At the home treatment stage, the drug is no longer used, except in severe cases, it may be necessary to clean the stomach or hospitalization for more effective therapies.
Emergency measures that may be intimidated by a patient before medical assistance:
- An arrhythmia attack can stop the body's position. If the patient was lying - translate into a half-sitting or sitting position. If standing, then it is convenient to plant or lay it.
- It is possible to restore the rhythm with the help of a vomiting reflex, for which the fingers of the hand irritate the larynx. If vomiting occurs, then this is for the better, since the stomach will be cleansed of the remainder of the medication.
- The right mood will help you to get medical help. To do this, you must assure the patient that the doctor has already been called and everything will be fine.
- The patient needs fresh air, so you need to either bring it out to the street or open the windows for air access.
- It is not desirable to take sedative medications because they can interact with the medication that caused arrhythmia.
- The practice of controlled breathing helps breathe deeply and then exhales slowly.
In some cases, medicines may cause a disruption of the ventricles. This is indicated by the weak, barely feasible pulse on the radiation artery. In such cases, it is necessary first of all to call an ambulance and after throwing out a sick head, that will allow to open the respiratory ways. It is also necessary to release the neck from a tightly fastened collar, a tight sweater, a tie.
Used medicines and drugs for the treatment of medication arrhythmias
A patient with severe forms of arrhythmia, which failed to stop at home, is delivered to the hospital. The medical staff is rinsing the stomach, intestines. There is detoxification therapy, which includes various groups of drugs:
- oxygen therapy.
In extreme cases, hemotransfusion or the introduction of blood substitutes is carried out. Especially shown is the use of enterosgel and activated carbon, which contribute to the prompt removal of toxins from the body.
Toxin will be expelled faster if you take enough fluids. This recommendation alone should not be used with heart failure and intravenous drug administration.
Against the background of the use of antiarrhythmic drugs often arrhythmia medication arises. As a rule, treating doctors warn their patients about this and in case of side effects, they recommend taking antidotes:
- Quinidine - an overdose is treated with isadrine, alumina, sodium hydrogen carbonate.
- NovoKainamide - elevated administration is stopped by drugs in the form of atropine, isadrin, alupenta.
- Aimalin - antidote therapy is carried out by aluncitis, iznrelom, norepinephrine, sodium lactate.
- Sodium Chloride - The excessive intake is neutralized by solutions of calcium and sodium chloride.
- Digitalis (cardiac glycoside) - its action can be overcome with uniitol or digital antidote BM.
Some patients wish to treat medication arrhythmias with folk remedies. But it must be remembered that intoxication with medicines is a life-threatening condition that should be treated with the help of special therapy.
Video Food and medicine. What does not combine medications with arrhythmia
The correct tactics of treating medication arrhythmias help to restore normal heart rate faster. In this case, it is of considerable importance both the implementation of general recommendations and detoxification therapy. Folk medicine practically does not help anything.